Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Nodal Solutions of the Brezis-Nirenberg Problem in Dimension 6

Year:    2022

Author:    Angela Pistoia, Giusi Vaira

Analysis in Theory and Applications, Vol. 38 (2022), Iss. 1 : pp. 1–25

Abstract

We show that the classical Brezis-Nirenberg problem Δu=u|u|+λu       in   Ω,u=0                        on   Ω, when Ω is a bounded domain in R6 has a sign-changing solution which blows-up at a point in Ω as λ approaches a suitable value λ0>0.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/ata.OA-2020-0044

Analysis in Theory and Applications, Vol. 38 (2022), Iss. 1 : pp. 1–25

Published online:    2022-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    25

Keywords:    Sign-changing solutions blow-up phenomenon Lyapunov-Schmidt reduction Transversality theorem.

Author Details

Angela Pistoia Email

Giusi Vaira Email

  1. Non-degeneracy of the multi-bump solutions to the Brezis-Nirenberg problem

    Chen, Haixia | Wang, Chunhua | Xie, Huafei | Zhou, Yang

    Annali di Matematica Pura ed Applicata (1923 -), Vol. 203 (2024), Iss. 3 P.1115

    https://doi.org/10.1007/s10231-023-01395-y [Citations: 0]
  2. Nodal cluster solutions for the Brezis–Nirenberg problem in dimensions N7

    Musso, Monica | Rocci, Serena | Vaira, Giusi

    Calculus of Variations and Partial Differential Equations, Vol. 63 (2024), Iss. 5

    https://doi.org/10.1007/s00526-024-02727-3 [Citations: 0]